CSpace
ch2中齐性曲面的分类英文
马玉杰1; 马辉2
2001
Source Publication数学进展
ISSN1000-0917
Volume30Issue:4Pages:329
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40742
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
马玉杰,马辉. ch2中齐性曲面的分类英文[J]. 数学进展,2001,30(4):329.
APA 马玉杰,&马辉.(2001).ch2中齐性曲面的分类英文.数学进展,30(4),329.
MLA 马玉杰,et al."ch2中齐性曲面的分类英文".数学进展 30.4(2001):329.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[马玉杰]'s Articles
[马辉]'s Articles
Baidu academic
Similar articles in Baidu academic
[马玉杰]'s Articles
[马辉]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[马玉杰]'s Articles
[马辉]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.